Waldo Gálvez
Waldo Gálvez
Postdoc, TUM Informatik
Verified email at in.tum.de - Homepage
Title
Cited by
Cited by
Year
Approximating geometric knapsack via L-packings
W Gálvez, F Grandoni, S Heydrich, S Ingala, A Khan, A Wiese
2017 IEEE 58th Annual Symposium on Foundations of Computer Science (FOCS …, 2017
242017
Improved pseudo-polynomial-time approximation for strip packing
W Gálvez, F Grandoni, S Ingala, A Khan
arXiv preprint arXiv:1801.07541, 2018
232018
A tight (3/2+ ε) approximation for skewed strip packing
W Gálvez, F Grandoni, AJ Ameli, K Jansen, A Khan, M Rau
Approximation, Randomization, and Combinatorial Optimization. Algorithms and …, 2020
102020
Symmetry exploitation for online machine covering with bounded migration
W Gálvez, JA Soto, J Verschae
ACM Transactions on Algorithms (TALG) 16 (4), 1-22, 2020
82020
Improved Approximation Algorithms for 2-Dimensional Knapsack: Packing into Multiple L-Shapes, Spirals, and More
W Gálvez, F Grandoni, A Khan, D Ramírez-Romero, A Wiese
arXiv preprint arXiv:2103.10406, 2021
52021
On the cycle augmentation problem: hardness and approximation algorithms
W Gálvez, F Grandoni, AJ Ameli, K Sornat
Theory of Computing Systems, 1-24, 2021
52021
Improved Online Algorithms for the Machine Covering Problem with Bounded Migration
W Gálvez, JA Soto, J Verschae
12th Workshop on Models and Algorithms for Planning and Scheduling Problems 21, 2015
32015
A 4-Approximation Algorithm for Maximum Independent Set of Rectangles
W Galvez, A Khan, M Mari, T Momke, M Reddy, A Wiese
arXiv preprint arXiv:2106.00623, 2021
2021
Approximation Algorithms for Demand Strip Packing
W Gálvez, F Grandoni, AJ Ameli, K Khodamoradi
arXiv preprint arXiv:2105.08577, 2021
2021
Approximation Algorithms for Two-Dimensional Geometric Packing Problems
W Gálvez
Università della Svizzera Italiana, 2019
2019
The system can't perform the operation now. Try again later.
Articles 1–10